# SDR 95ZZZX1959

- Difficulty date: February 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N55782
- Make and model: Beech 1900C
- Aircraft serial: UC168
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Motor
- Part number: 1005240731
- Condition: Worn
- Location: Te Flap
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ESC - CREW REPORTED THE FLAP MOTOR RAN SLOW AND THEY SMELLED ELECTRICAL SMOKE IN THE COCKPIT.  REPLACED FLAP MOTOR WHICH CHECKED GOOD.
